RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 196, Number 4  


Global bifurcations on a Klein bottle. The general case
A. R. Borisyuk
3
Dichotomy property of solutions of quasilinear equations in problems on inertial manifolds
A. Yu. Goritskii, V. V. Chepyzhov
23
Construction of solutions in certain differential games with phase constraints
S. V. Grigor'eva, V. Yu. Pakhotinskikh, A. A. Uspenskii, V. N. Ushakov
51
Homogenization of variational inequalities for obstacle problems
G. V. Sandrakov
79
Non-existence of stable trajectories in non-autonomous perturbations of systems of Lorenz type
E. A. Sataev
99
The Laplace method for small deviations of Gaussian processes of Wiener type
V. R. Fatalov
135
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019